PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Tytuł artykułu

On gamma alfa-continuous functions

Autorzy
Wybrane pełne teksty z tego czasopisma
Identyfikatory
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The aim of this paper is to introduce and study gamma alfa-continuous functions as a generalization of preirresoluteness, alfa-precontinuity, alfa-irresoluteness, gamma-irresoluteness, irresoluteness and semi alfa-irresoluteness. Furthermore, basic characterizations, preservation theorems and several properties concerning gamma alfa-continuous functions are investigated. The relationships between gamma alfa-continuous functions and the other types of continuity are also discussed.
Wydawca
Rocznik
Strony
943--951
Opis fizyczny
Bibliogr. 16 poz.
Twórcy
autor
  • Department of Mathematics, Canakkale Onsekiz Mart University, Terzioglu Campus, 17020 Canakkale/Turkey, eekici@comu.edu.tr
autor
Bibliografia
  • [1] D. Andrijević, On b-open sets, Mat. Vesnik 48 (1996), 59-64.
  • [2] Y. Beceren, On semi α-irresolute functions, J. Indian Acad. Math. 22 (2000), 353-362.
  • [3] Y. Beceren and T. Noiri, On α-precontinuous functions, Far East J. Math. Sci., Special Volume, Part III (2000), 295-303.
  • [4] S. G. Crossley and S. K. Hildebrand, Semi topological properties, Fund. Math. 74 (1972), 233-254.
  • [5] J. Dontchev and M. Przemski, On the various decompositions of continuous and some weakly continuous functions, Acta Math. Hungar. 71 (1-2) (1996), 109-120.
  • [6] A. A. El-Atik, A study of some types of mappings on topological spaces, Master's Thesis, Faculty of Science, Tanta University, Tanta, Egypt, 1997.
  • [7] N. Levine, Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly 70 (1963), 36-41.
  • [8] S. N. Maheshwari and S. S. Thakur, On α-irresolute mappings, Tamkang J . Math. 11 (1980), 209-214.
  • [9] S. N. Maheshwari and S. S. Thakur, On α-compact spaces, Bull. Inst. Math. Acad. Sinica 13 (1985), 341-347.
  • [10] A. S. Mashhour, M. E. Abd El-Monsef and S. N. El-Deeb, On precontinuous and weak precontinuous mappings, Proc. Math. Phys. Soc. Egypt 53 (1982), 47-53.
  • [11] A. S. Mashhour, I. A. Hasanein and S. N. El-Deeb, α-continuous and α-open and mappings, Acta Math. Hungar. 41 (1983), 213-218.
  • [12] G. B. Navalagi, α-neighbourhoods, unpublished.
  • [13] G. B. Navalagi, On completely α-irresolute functions, (2001), T. A. Preprints #460.
  • [14] O. Njåstad, On some classes of nearly open sets, Pacific J. Math. 15 (1965), 961-970.
  • [15] I. L. Reilly and M. K. Vamanamurthy, On α-continuity in topological spaces, 1 Acta Math. Hungar. 45 (1-2) (1985), 27-32.
  • [16] M. H. Stone, Applications of the theory of Boolean rings to general topology, Trans in Amer. Math. Soc. 41 (1937), 375-381.
Typ dokumentu
Bibliografia
Identyfikator YADDA
bwmeta1.element.baztech-article-PWA5-0011-0019
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.